Capacity and a generalized maximum principle for quasilinear elliptic equations
Doklady Akademii Nauk, Tome 250 (1980) no. 6, pp. 1318-1320
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_250_6_a8,
author = {V. M. Miklyukov},
title = {Capacity and a generalized maximum principle for quasilinear elliptic equations},
journal = {Doklady Akademii Nauk},
pages = {1318--1320},
year = {1980},
volume = {250},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_250_6_a8/}
}
V. M. Miklyukov. Capacity and a generalized maximum principle for quasilinear elliptic equations. Doklady Akademii Nauk, Tome 250 (1980) no. 6, pp. 1318-1320. http://geodesic.mathdoc.fr/item/DAN_1980_250_6_a8/